Advertisement

Reactions Weekly

, Volume 1765, Issue 1, pp 193–193 | Cite as

Immunosuppressants

Herpesvirus-6 (HHV-6) pneumonitis secondary to reactivation of HHV-6: case report
Case report
  • 36 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 46-year-old man developed human herpesvirus-6 (HHV-6) pneumonitis secondary to reactivation of HHV-6 following treatment with pirarubicin, cyclophosphamide, vincristine, prednisolone, etoposide, cytarabine, cisplatin and dexamethasone, ranimustine, carboplatin and methylprednisolone [routes and durations of treatments to reactions onsets not stated; not all dosages and outcomes stated].

The man, who had a history of bipolar mood disorder, had been receiving treatment with unspecified oral medications. He presented with cervical lymphadenopathy accompanied by fever and sweats. On presentation, he was diagnosed with stage IVB peripheral T-cell lymphoma, not otherwise specified (PTCL, NOS). He started receiving THPCOP regimen (pirarubicin, cyclophosphamide, vincristine and...

Reference

  1. Saitoh Y, et al. [Human herpesvirus-6 pneumonitis following autologous peripheral blood stem cell transplantation]. Rinsho Ketsueki 59: 300-304, No. 3, 2018. Available from: URL: http://doi.org/10.11406/rinketsu.59.300 [Japanese; summarised from a translation] - Japan

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations